# SDR SWAA2022022320863

- Difficulty date: September 29, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 41,601 hours, 24,501 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E VERTICAL SEAL RETAINER AT AFT PYLON TIP IS CRACKED / REMOVED & REPLACED LEFT WING T/E VERTICAL SEAL RETAINER AT AFT PYLON TIP IAW SRM 51-40-02-0G-0 PARA 4 & FIG 8; & IPC 57-50-00-25. 55920U 08OCT18
